# SDR QXEA2016120600779

- Difficulty date: December 3, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 31,125 hours, 32,009 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 4100S02002
- Part serial: 0271
- Condition: Malfunctioned
- Location: Window Heat
- Part time: 31,120 hours, 32,003 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, A MOMMENTARY ILLUMINATION OF WINDSHIELD CONTROL.  WINDSHIELD HOT AND SIDE WINDOW HOT CAUTION LIGHTS.  CAUTION LIGHT STAYED ILLUMINATED FOR 3-4 SECONDS THEN EXTINGUISHED. RETURNED TO FIELD. LANDING UNEVENTFUL.   INTERROGATED CDS AND FOUND NO FAULTS.  PERFORMED OPS TEST OF PILOT SIDE WINDOW.  PILOT WINDSHIELD AND COPILOT WINDSHIELD IAW AMM 30-41-00-710-801 AND 30-41-00-710-802,  OPS TEST GOOD.  CHANGED THE NR 2 ANTI-ICE CONTROLLER AS A PRECAUTION.  REMOVED THE NR 2 ANTI-ICE CONTROLLER IAW AMM 30-41-01-000-801,  INSTALLED A NEW CONTROLLER IAW AMM 30-41-01-400-801.  OPS TESTED GOOD,  NO CAUTION LIGHTS ILLUMINATED. RETURNED TO SERVICE.
